# SDR HNAA2020102600290

- Difficulty date: October 16, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,085 hours, 43,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Floor Support
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE DIGITAL PLATE IS CRACKED ON THE LEFT OMEGA FLOOR BEAM NEAR THE MAIN CABIN DOOR (IN-LINE WITH FRAME 21).  ACTION TAKEN: PERFORMED HFEC OF AREA SURROUNDING THE CRACK INCLUDING THE OTHER SIDE OF THE NUT-PLATE THE CRACK ENDS AT.  NO FURTHER DAMAGE DETECTED ON EITHER SIDE OF THE CRACK AND IT DOES NOT EXTEND BEYOND THE NUT-PLATE.  AFTER CLEANING AND PREPARING THEY PERFORMED A 2ND HFEC AND FOUND CRACK TO EXTEND BEYOND THE NUT-PLATE HOLE BY .25".  REPAIRED IAW EO1-53-20-0392.  SEE EO AND ASSOCIATED HA-300'S FOR WORK PERFORMED.
